# SDR DALA2019050602903

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 63,485 hours, 23,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 EMERGENCY PATH LIGHT AT ROW 22 BROKEN. CORRECTIVE ACTION: REPLACED EMERGENCY PATH LIGHT ASSY. OPS CK GOOD. (5829548)
